# SDR CA030120006

- Difficulty date: January 16, 2003
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 150
- Engine: Cont O200A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300F
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERHAUL OF THE ALTERNATOR THE RECTIFIER P/N ES4113, BRUSH P/N E4118, AND BEARING P/N ES4104.  ALL THESE PART NUMBERS ARE NON-APPROVED.  ALTERNATOR BUILD UP CARRIED OUT WITH APPROVED PARTS.
